# SDR SIMA20150217014

- Difficulty date: February 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROX LIGHTS NR 4 & 5, RT & LT EMER EXIT SIGNS INOPERATIVE.  RESEATED ELEC CONNECTOR ON EMER LIGHTS POWER SUPPLY NR 3 IAW AMM 33-50-04 & SWPM 20-50-00.  OPERATIONAL CHECKED GOOD.
